# SDR CALA0800884

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568559
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON AFT PRESS BULKHEAD JUST I/B OF APU BLEED DUCT HAS OVERHEAT DAMAGE FROM FLOOR LEVEL DOWN TO Y-CORD.  REMOVED STIFFENER ON AFT PRESSURE BULKHEAD JUST INBOARD OF APU BLEED DUCT AND INSTALLED NEW STIFFENER PER SRM 51-40-02.
